# SDR DALA1010025502

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 80,175 hours, 32,673 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM DOOR 2 AFT ILLUMINATED. FOUND EMERGENCY CHG RT P11-N35 CIRCUIT BREAKER OPEN.  RESET CIRCUIT BREAKER AND PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00-50. OK FOR SERVICE.
